# SDR DALA2020122704269

- Difficulty date: December 24, 2020
- Submitted: December 27, 2020
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 61,105 hours, 19,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LEVEL 2 CORROSION ON FLOOR SUPPORT RBL 64.0 BETWEEN STA 1210 AND STA 1250 AT PASSENGER CABIN.  FLOOR SUPPORT REPAIRED PER SRM.
